# SDR AALA202205097202

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 12,172 hours, 5,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND RIGHT FORWARD SERVICE DOOR EMERGENCY SLIDE LIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT FORWARD SERVICE DOOR EMERGENCY SLIDE LIGHT LAMP PER AMM 33-51-04.
